# SDR UALA2013032701959

- Difficulty date: March 26, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,014 hours, 24,567 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT BETWEEN BS 1500-1520 STR 25-26L.  MAJOR REPAIR ACCOMPLISHED.  FUSE SKIN REPAIR INSTALLED IAW ECRA 5331-01698.  REPAIRED IAW ECRA 5331-01698.
